# SDR CA131118025

- Difficulty date: November 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 15,568 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 2810 · Fuel Storage
- Part: Strainer
- Part number: 0422130
- Condition: Separated
- Location: Fuel Tank
- Component: Fuel Tank, Cessna
- Component part number: 042601923
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A ROUTINE INSPECTION OF THE FUEL TANK ASSY, THE FINGER SCREEN FITTING WAS REMOVED AS PART OF THE INSPECTION.  WHILE THE SCREEN WAS BEING PULLED OUT, IT WAS NOTICED THAT THE SCREEN ITSELF WAS LOOSE AND COULD EASILY BE SEPARATED FROM THE FITTING THAT IT IS NORMALLY ATTACHED TO.  IT IS POSSIBLE THAT THE SCREEN, STRAINER, COULD HAVE WORKED LOOSE FROM THE FITTING UNDETECTED ALLOWING FUEL TO DRAIN FROM THE TANK WITHOUT PASSING THROUGH THE SCREEN OR ANY FOREIGN DEBRIS COULD HAVE BLOCKED THE OPENING THROUGH THE FITTING.
